View More View Less
  • 1 Mu’tah University Al-Karak-Jordan Department of Mathematics Al-Karak-Jordan Jordan
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

The first part of this paper is a discussion of autotopism groups of certain translation planes. The second part shows that there is a certain class of semifields of order q4 having nuclei of order q2 , and their translation planes are not desarguesian and not isomorphic to generalized twisted field planes.

  • Al-Ali, M. , Semifields with free automorphism groups, to appear in Forum Mathematicum .

  • Al-Ali, M. , The autotomorphism group of a semifield of order q 4 , Communications in Algebra (to appear).

  • Albert, A. A. , Generalized twisted fields, Pacific J. Math. , 11 (1961), 1–8. MR 23 #A182

    Albert A. A. , 'Generalized twisted fields ' (1961 ) 11 Pacific J. Math. : 1 -8.

  • Albert, A. A. , On the collineation groups associated with twisted fields, Calcutta Math. Soc., Golden Jubilee Comm. , Vol. (1985–1959),Part 2, (1959), pp. 485–497. MR 28 #3070

    Albert A. A. , 'On the collineation groups associated with twisted fields ' (1959 ) 1985–1959 Calcutta Math. Soc., Golden Jubilee Comm. : 485 -497.

    • Search Google Scholar
  • Biliotti, M., Vikram, Jha. and Norman, J. L. , The collineation groups of generalized twisted field planes, Geometriae Dedicata , 76 (1999), no. 1, 97–126. MR 2001d :51003

    Norman J. L. , 'The collineation groups of generalized twisted field planes ' (1999 ) 76 Geometriae Dedicata : 97 -126.

    • Search Google Scholar
  • Boerner-Lantz, V. , A class of semifields of order q 4 , Journal of Geometry (1986), no. 2, 112–118. MR 88b :51015

  • Cordero, M. and Figueroa, R. , Transitive autotopism groups and the generalized twisted field planes, Mostely Finite Geometries, Lecture Notes in Pure App. Math. , 190, Dekker, New York, 1996, pp. 191–196. MR 98j :51008

    Figueroa R. , '', in Transitive autotopism groups and the generalized twisted field planes, Mostely Finite Geometries , (1996 ) -.

    • Search Google Scholar
  • Dembowski, P. , Finite geometries , Springer, 1968. MR 38 #1597

  • Hering, Ch. , On shears of translation planes, Abh. Math. Sem. Univ. Hamburg , 37 (1972), 258–268. MR 46 #4353

    Hering Ch. , 'On shears of translation planes ' (1972 ) 37 Abh. Math. Sem. Univ. Hamburg : 258 -268.

    • Search Google Scholar